Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey
Mathematical Social Sciences, 2003, vol. 45, issue 3, 249-297
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (316) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:45:y:2003:i:3:p:249-297
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().